# SDR AALA201707179046

- Difficulty date: July 15, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 10,568 hours, 4,162 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL CAUTION LIGHT ON. L4 DOOR ASSIST BOTTLE LOW PRESSURE.   CHARGED THE DOOR BOTTLE IAW AMM.
